# SDR DALA2017051503867

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 42,055 hours, 28,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG ESCAPE LIGHT INOP BY C1 DOOR. REPLACED BATTERY PACK B5-235 REF AMM 33-51. OPS CHECK GOOD. OK FOR SERVICE.
